JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 47
Hermite-Hadamard Type Inequalities for Increasing Radiant Functions

    Authors: E.V. Sharikov,  
    Keywords: Increasing radiant functions, Abstract convexity, Hermite-Hadamard type inequalities.  
    Date Received: 20/11/02  
    Date Accepted: 16/05/03  
    Subject Codes:

11N05, 11N37, 26D15.

    Editors: Sever S. Dragomir,  

We study Hermite-Hadamard type inequalities for increasing radiant functions and give some simple examples of such inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login